# SDR USAA051547

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 18,972 hours, 18,972 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT SVC DOOR SILL BEAM AT C66 AND Y1400.  INSTALLED DOUBLERS PER SRM 53-41-14; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1/2" X 1-1/2" LONG.
